Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 20 of 21 found articles
 
 
  The Z2-torsion of the cyclotomic Z2-extension of some CM number fields
 
 
Title: The Z2-torsion of the cyclotomic Z2-extension of some CM number fields
Author: Mouhib, A.
Appeared in: Acta mathematica Hungarica
Paging: Volume 170 () nr. 2 pages 608-615
Year: 2023-07-25
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 20 of 21 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands